# SDR AALA20120502013

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 51,723 hours, 8,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  CLEANED CONTACT ON LEFT NUMBER 4L DOOR EXTERIOR EMERGENCY.  OPS CHECK NORMAL.
